# SDR SWAA2022070113816

- Difficulty date: May 31, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 58,834 hours, 31,409 cycles
- System (JASC): 2565 · Escape Slide
- Part: Clamp
- Condition: Loose
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSE SLIDE COVER SERVICE DOOR GIRT BAR RETAINER CLIP AT FWD GALLEY AREA (2 EA) 2022-266153 / [01] REPLACED FASTENERS(2E/A) LOC. SLIDE COVER SERVICE DOOR GIRT BAR RETAINER CLIP AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02.;[02] REPLACED FASTENERS(2E/A) LOC. SLIDE COVER SERVICE DOOR GIRT BAR RETAINER CLIP AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02.
